# SDR MASA200700429

- Difficulty date: July 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 6,709 hours, 5,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2649 CLT - PILOT REPORTED A BURNING ODOR WITH HAZE IN CABIN WITH NR 2 ENGINE RUNNING AND NR 2 PACK ONLINE AT THE GATE.  OPS CHECKED GOOD.
